Insomnia and dosage to low?
by Mrs Green
I am very pleased to have found this site.
May I ask you for advice?
My values on day 19 of my regular 27 day cycle (saliva test) were as such:
Estradiol: 7,9pg/ml (0,8-10,8)
Testosterone: 42 pg/ml (5-49)
Progesterone: 162 pg/ml (100-450)
E/P-ratio: 0,049 (<0,005) !!!!!
I started with 3% progesterone cream a 9 days ago on day 12 of my cycle and will take it through to day 26. I use a dab the size of a lentil as per my doctor's instructions. That probably amounts to about 10mg at the most.
I have been suffering severe insomnia ever since my child was born 2,5 yrs ago and find it has got even worse now since starting the cream.
I am assuming that it is because I am taking way to little?! All the German doctor's (where I live) suggest taking 10-30mg and starting slowly. I don't think I will get better with that amount having read what you suggest.
My question is: can I up the dosage today in the middle of my first cycle of taking the cream? How much should I continue with?
I also have adrenal fatigue and will be starting with 5-HTP as soon as it arrives here. Just for your information.
My worst symptom by far is the insomnia.
Thank you for your help. So glad you post to Germany!